# SDR SIMA20120527001

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 29,755 hours, 27,182 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808AE71379011
- Part serial: MX594722
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3549, AFTER CLIMB OUT, CREW REPORTED THEY RECEIVED HYD 1 LOW QUANTITY MESSAGE AND THEN RECEIVED AN E1 HYD PUMP FAIL MESSAGE. THE CREW DECLARED AN EMERGECNY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE NR 1 HYD PUMP AND PRESSURE HOSE IAW AMM 29-10-03.  OPS CHECKED GOOD.  NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.
